# SDR COMA9610032

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2730 · Elevator Control System
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TRIM AURAL WARNING SOUNDS WHEN POWER LEVERS ADVANCED.  REPLACED THE ELEVATOR TRIM PROXIMITY SENSORS.
